# SDR AALA20091110LGA04

- Difficulty date: November 10, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N497AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49735
- Aircraft time: 59,398 hours, 30,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT AFT GALLEY OVERHEAD INOPERATIVE.  REPLACED BATTERY PACK.
